# SDR BB05045

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR EMERGENCY LIGHT AT ROWS 1 THROUGH 3, LEFT, INOPERATIVE.  MAINTENANCE RESECURED A DISCONNECTED WIRE.
